Cover of: The Mathematical Theory of Dilute Gases | Carlo Cercignani
Sponsor

We don't have this book yet. You can add it to our Lending Library with a $184.80 tax deductible donation. Learn More

Buy this book

Last edited by WorkBot
July 19, 2010 | History

The Mathematical Theory of Dilute Gases

  • 0 Ratings
  • 0 Want to read
  • 0 Currently reading
  • 0 Have read

This edition was published in by Springer

360 pages

This edition doesn't have a description yet. Can you add one?

Edition Availability
Cover of: The Mathematical Theory of Dilute Gases
The Mathematical Theory of Dilute Gases
Feb 06, 2013, Springer
paperback
Cover of: The mathematical theory of dilute gases
The mathematical theory of dilute gases
1994, Springer-Verlag
in English

Add another edition?

The mathematical theory of dilute gases

First published in 1994



Classifications

Library of Congress QA1 .A647 vol. 106, QC172.2 .A647 vol. 106
Dewey 530.4/3

The Mathematical Theory of Dilute Gases

This edition was published in by Springer


Edition Notes

Source title: The Mathematical Theory of Dilute Gases (Applied Mathematical Sciences)

ID Numbers

Open Library
OL28128725M
ISBN 10
1461264251
ISBN 13
9781461264255

Lists containing this Book

History

Download catalog record: RDF / JSON
July 19, 2010 Edited by WorkBot add subjects from MARC records
April 28, 2010 Edited by Open Library Bot Linked existing covers to the work.
January 30, 2010 Edited by WorkBot add more information to works
December 7, 2009 Created by WorkBot new work